Journal of Mathematical Finance

Vol.3 No.1(2013), Paper ID 28392, 7 pages

DOI:10.4236/jmf.2013.31009

 

VaR-Optimal Risk Management in Regime-Switching Jump-Diffusion Models

 

Alessandro Ramponi

 

Department of Economics and Finance, University of Roma Tor Vergata, Roma, Italy

 

Copyright © 2013 Alessandro Ramponi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


A. Ramponi, "VaR-Optimal Risk Management in Regime-Switching Jump-Diffusion Models," Journal of Mathematical Finance, Vol. 3 No. 1, 2013, pp. 103-109. doi: 10.4236/jmf.2013.31009.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.